November 19, 2014 Women Entrepreneurs of the World Unite!
WED Team | Oct 10, 2014
Title: The Event
Topic category: 2014 WED
Women’s Entrepreneurial Day Network
WED Event Site

View of Manhattan and the UN from the East River

In partnership with Global Entrepreneurship Week and ambassadors from 144 countries,this is a day that launches a movement for women worldwide.

The day will consist of engaging panels, interactive Q&A sessions and numerous networking opportunities as well as the launch of the WED Certification Program designed to drive millions in awareness and funds to women-owned or led causes and businesses.

8:00 - 9:00am Check-in and Registration: Entrance from 43rd Street and First Avenue

9:00 – 9:10am Welcoming Remarks: “Women’s Entrepreneurship as a Single Powerful Force for Changing the World”

9:10 – 9:30am “Leadership for the Future – Where We Are Now as Women in Business and Where We Must Go”

9:30 – 10:15am followed by 15 minute registration for WCB “Connecting the Current and Future Generations to Women-Owned or Led Businesses” Women-Certified Businesses (WCB) Program Launch

10:30 – 11:15am Launch of “WOW - Women on Wednesday” to identify and support women-led or owned businesses worldwide • Opening Keynote – (TBC) • Presented by international bank sponsor - (TBC)

11:15 – 12pm followed by 15 minutes Q&A "The Importance of Strategically Investing in Women and Microloan Financing for Women Entrepreneurs in the Developing World"

12:15 pm – 12:45pm Entertainment with coffee/tea break

12:45pm – 1:45pm “How Celebrity Entrepreneurs Can Advance Social Good” – Lunch with Keynote address Speaker

2:00pm – 2:45pm followed by 15 minutes Q&A "The Importance of Education for Entrepreneurs of the Future"

3:00pm – 3:45 pm followed by 15 minutes Q&A “How to Have a Successful Company While also Addressing the Issues of Sustainability, Health and Gender Equality”

4:00pm – 4:45pm “Health, Beauty, Fashion and the Arts and How Women Entrepreneurs are Changing These industries with Innovation

4:45pm – 5:30pm followed by 15 minutes Q&A “Technology for Good: Leading the Way for Women Entrepreneurs and the Next Big Idea”

5:45pm – 7:15pm Cocktail Reception Closing Remarks: by TBC

Tags: Women's Entrepreneurial Day, United Nations, WED, WOW Pledge
comments powered by Disqus